On the theory of Riesz potentials on Lorentz spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 134-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a75,
author = {I. A. Kipriyanov and L. A. Ivanov},
title = {On the theory of {Riesz} potentials on {Lorentz} spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {134--135},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a75/}
}
I. A. Kipriyanov; L. A. Ivanov. On the theory of Riesz potentials on Lorentz spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 134-135. http://geodesic.mathdoc.fr/item/TM_1987_180_a75/